Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The existence of certain types of manifolds


Authors: M. L. Curtis and R. L. Wilder
Journal: Trans. Amer. Math. Soc. 91 (1959), 152-160
MSC: Primary 55.00; Secondary 54.00
MathSciNet review: 0102817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Fox and E. Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. vol. 49 (1948) pp. 979-990. MR 0027512 (10:317g)
  • [2] E. G. Begle, The Vietoris mapping theorem for bicompact spaces, Ann. of Math. vol. 51 (1950) pp. 534-543. MR 0035015 (11:677b)
  • [3] R. H. Bing, A decomposition of $ {E^3}$ into points and tame arcs such that the decomposition space is topologically different from $ {E^3}$, Ann. of Math. vol. 65 (1957) pp. 484-500. MR 0092961 (19:1187g)
  • [4] S. Eilenberg and R. L. Wilder, Uniform local connectedness and contractibility, Amer. J. Math. vol. 64 (1942) pp. 613-622. MR 0007100 (4:87e)
  • [5] H. B. Griffiths, Local topological invariants, Proc. London Math. Soc. Ser. 3 vol. 25 (1935) pp. 467-485. MR 0058967 (15:457d)
  • [6] -, A contribution to the theory of manifolds, Michigan Math. J. vol. 2 (1953) pp. 61-89. MR 0063669 (16:159e)
  • [7] V. L. Klee, Some topological properties of convex sets, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 30-45. MR 0069388 (16:1030c)
  • [8] M. H. A. Newman, Boundaries of $ ULC$ sets in euclidean $ n$-space, Proc. Nat. Acad. Sci. vol. 34 (1948) pp. 193-196. MR 0025731 (10:56g)
  • [9] S. Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 604-610. MR 0087106 (19:302f)
  • [10] J. H. C. Whitehead, Note on a theorem due to Borsuk, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 1125-1132. MR 0029503 (10:617c)
  • [11] -, Combinatorial homotopy I, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 213-245. MR 0030759 (11:48b)
  • [12] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, 1949.
  • [13] -, Montone mappings of manifolds, Pacific J. Math. vol. 7 (1957) pp. 1519-1528. MR 0092966 (19:1188e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00, 54.00

Retrieve articles in all journals with MSC: 55.00, 54.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0102817-0
PII: S 0002-9947(1959)0102817-0
Article copyright: © Copyright 1959 American Mathematical Society